Enumerations of finite topologies associated with a finite simple graph

Title
Enumerations of finite topologies associated with a finite simple graph
Author(s)
이재운권영수김동석[김동석]
Issue Date
201412
Citation
Kyungpook Mathematical Journal, v.54, no.4, pp.655 - 665
Abstract
The number of topologies (non-homeomorphic topologies) on a fixed finite set having n elements are now known up to n = 18 (n = 16 respectively) but still no complete formula yet. There are one to one correspondences among topologies, preorders and transitive digraphs on a given finite set. In this article, we enumerate topologies and non-homeomorphic topologies whose underlying graph is a given finite simple graph.
URI
http://hdl.handle.net/YU.REPOSITORY/30272http://dx.doi.org/10.5666/KMJ.2014.54.4.655
ISSN
1225-6951
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE